Diffusion equations and Lie and Lie-Bäcklund transformation groups
W.H. Steeb and
W. Strampp
Physica A: Statistical Mechanics and its Applications, 1982, vol. 114, issue 1, 95-99
Abstract:
Linear and nonlinear diffusion equations are studied with the help of Lie and Lie-Bäcklund transformation groups.
Date: 1982
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437182902667
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:114:y:1982:i:1:p:95-99
DOI: 10.1016/0378-4371(82)90266-7
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().